MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number 7K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false elevated architect prolactin results on a 41-year-old female patient.The results provided were: abbott result = 93.86 ng/ml (reference range was 5.18 to 26.53 ng/ml), the beckman¿s result was 25.63 ng/ml (reference range 3.34 to 26.72 ng/ml).No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a search for similar complaints, and review of complaint text, trending data, labeling, and device history records.Return testing was not completed as returns were not available.In-house testing for reagent lot 14205ui00 was completed.A review of tracking and trending did not identify any trends for the complaint issue.Device history record review did not identify any issues with lot 14205ui00 and the complaint issue.Labelling was reviewed and found to adequately address the issue under review.In house testing of panels which mimic patient samples was completed using retained samples of the complaint lot.All specifications were met indicating that the lot is performing acceptably.Based on the investigation, no systemic issue or deficiency of the architect prolactin assay, lot number 14205ui00 was identified.

Brand Name
ARCHITECT PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key10648982
Report Number3005094123-2020-00224
Device Sequence Number3557921
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public00380740014865
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2021
Device Model Number7K76-25
Device Catalogue Number07K76-25
Device Lot Number14205UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, ISR51629
Patient Age41 YR